# SDR CALA2014051691046

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 56,574 hours, 6,546 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 LT MED UPPER EDGE BEAM PN 65B04406-735 FASTENER HOLES CRACKED 3 PLACES.  REMOVED DAMAGE.  MANUFACTURED & INSTALLED REPAIR PARTS IAW ECRA 5211-01435.  RII INSPECTION ACCOMPLISHED.
